Archive for Rational Mechanics and Analysis

, Volume 82, Issue 3, pp 203–293

Thermodynamics based on the Hahn-Banach Theorem: The Clausius inequality

Authors

  • M. Feinberg
    • Department of Chemical EngineeringUniversity of Rochester
    • Department of MathematicsUniversity of Rochester
  • R. Lavine
    • Department of Chemical EngineeringUniversity of Rochester
    • Department of MathematicsUniversity of Rochester
Article

DOI: 10.1007/BF00261935

Cite this article as:
Feinberg, M. & Lavine, R. Arch. Rational Mech. Anal. (1983) 82: 203. doi:10.1007/BF00261935

Copyright information

© Springer-Verlag 1983